MathSciNet Relay Station
MathSciNet bibliographic data
MR1288138 (95g:94004) 94A17 (60G10 60G17 62B10 62M05)
Marton, Katalin; Shields, Paul C. Entropy and the consistent estimation of joint distributions. Ann. Probab. 22 (1994), no. 2, 960–977.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement